Calculus of Variations
Homogenization of nonlinear integrals via the periodic unfolding method
Comptes Rendus. Mathématique, Volume 339 (2004) no. 1, pp. 77-82.

We consider the periodic homogenization of nonlinear integral energies with polynomial growth. The study is carried out by the periodic unfolding method which reduces the homogenization process to a weak convergence problem in a Lebesgue space.

Cette Note présente un résultat d'homogénéisation périodique pour des énergies intégrales à croissance polynômiale. On utilise la méthode d'éclatement périodique qui réduit la démonstration à de la convergence faible dans un espace de Lebesgue.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.03.028
Cioranescu, Doina 1; Damlamian, Alain 2; De Arcangelis, Riccardo 3

1 Université Pierre et Marie Curie (Paris VI), laboratoire J.-L. Lions CNRS UMR 7598, 175, rue du Chevaleret, 75013 Paris, France
2 Université Paris XII Val de Marne, laboratoire d'analyse et de mathématiques appliquées, CNRS UMR 8050, 94010 Créteil cedex, France
3 Università di Napoli “Federico II”, Dipartimento di Matematica e Applicazioni “Renato Caccioppoli”, Via Cintia, Complesso Monte S. Angelo, 80126 Napoli, Italy
@article{CRMATH_2004__339_1_77_0,
     author = {Cioranescu, Doina and Damlamian, Alain and De~Arcangelis, Riccardo},
     title = {Homogenization of nonlinear integrals via the periodic unfolding method},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {77--82},
     publisher = {Elsevier},
     volume = {339},
     number = {1},
     year = {2004},
     doi = {10.1016/j.crma.2004.03.028},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.03.028/}
}
TY  - JOUR
AU  - Cioranescu, Doina
AU  - Damlamian, Alain
AU  - De Arcangelis, Riccardo
TI  - Homogenization of nonlinear integrals via the periodic unfolding method
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 77
EP  - 82
VL  - 339
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.03.028/
DO  - 10.1016/j.crma.2004.03.028
LA  - en
ID  - CRMATH_2004__339_1_77_0
ER  - 
%0 Journal Article
%A Cioranescu, Doina
%A Damlamian, Alain
%A De Arcangelis, Riccardo
%T Homogenization of nonlinear integrals via the periodic unfolding method
%J Comptes Rendus. Mathématique
%D 2004
%P 77-82
%V 339
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.03.028/
%R 10.1016/j.crma.2004.03.028
%G en
%F CRMATH_2004__339_1_77_0
Cioranescu, Doina; Damlamian, Alain; De Arcangelis, Riccardo. Homogenization of nonlinear integrals via the periodic unfolding method. Comptes Rendus. Mathématique, Volume 339 (2004) no. 1, pp. 77-82. doi : 10.1016/j.crma.2004.03.028. http://www.numdam.org/articles/10.1016/j.crma.2004.03.028/

[1] Allaire, G. Homogenization and two-scale convergence, SIAM J. Math. Anal., Volume 23 (1992), pp. 1482-1518

[2] Arbogast, T.; Douglas, J.; Hornung, U. Derivation of the double porosity model of single phase flow via homogenization theory, SIAM J. Math. Anal., Volume 21 (1990), pp. 823-836

[3] Bakhvalov, N.S.; Panasenko, G.P. Homogenization: Averaging Processes in Periodic Media, Kluwer Academic, 1989

[4] Bensoussan, A.; Lions, J.-L.; Papanicolaou, G. Asymptotic Analysis for Periodic Structures, North-Holland, 1978

[5] Braides, A.; Defranceschi, A. Homogenization of Multiple Integrals, Oxford University Press, 1998

[6] Carbone, L.; De Arcangelis, R. Unbounded Functionals in the Calculus of Variations. Representation, Relaxation, and Homogenization, Chapman & Hall/CRC, 2001

[7] Carbone, L.; Sbordone, C. Some properties of Γ-limits of integral functionals, Ann. Mat. Pura Appl. (4), Volume 122 (1979), pp. 1-60

[8] Casado-Dı́az, J.; Luna-Laynez, M.; Martı́n, J.D. An adaptation of the multi-scale methods for the analysis of bery thin reticulated structures, C. R. Acad. Sci. Paris, Sér. I Math., Volume 332 (2001), pp. 223-228

[9] Castaing, C.; Valadier, M. Convex Analysis and Measurable Multifunctions, Lecture Notes in Math., vol. 580, Springer, 1977

[10] Cioranescu, D.; Damlamian, A.; Griso, G. Periodic unfolding and homogenization, C. R. Acad. Sci. Paris, Sér. I Math., Volume 335 (2002), pp. 99-104

[11] Cioranescu, D.; Donato, P. An Introduction to Homogenization, Oxford University Press, 1999

[12] Dal Maso, G. An Introduction to Γ-Convergence, Birkhäuser, 1993

[13] De Giorgi, E.; Spagnolo, S. Sulla convergenza degli integrali dell'energia per operatori ellittici del secondo ordine, Boll. Un. Mat. Ital. (4), Volume 8 (1973), pp. 391-411

[14] Marcellini, P. Periodic solutions and homogenization of nonlinear variational problems, Ann. Mat. Pura Appl., Volume 4 (1978) no. 117, pp. 139-152

[15] Murat, F.; Tartar, L. H-Convergence (Cherkaev, A.; Kohn, R., eds.), Topics in the Mathematical Modelling of Composite Materials, Birkhäuser, 1997, pp. 21-44

[16] Nguetseng, G. A general convergence result for a functional related to the theory of homogenization, SIAM J. Math. Anal., Volume 20 (1989), pp. 608-629

Cited by Sources: